# SDR DL764031015

- Difficulty date: November 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 9,275 hours, 3,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 48 F&G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK THE EMERGENCY LIGHTS AT ROWS 42 TO 47 F&G DID NOT TEST.  RESEATED CONNECTOR AT SEAT 48 F&G, OPS CHECK GOOD.
